# SDR ABXA040077

- Difficulty date: February 17, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-41
- Aircraft serial: 45728
- Aircraft time: 40,978 hours, 52,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emrgency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN COCKPIT STAYED ON AFTER POWER SHUT DOWN. RESEATED BATTERIES IN EMERGENCY LIGHT POWER SUPPLY.  LIGHTS FUNCTIONED NORMALLY IAW DC-9 MM.
